MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) OPTISENSE LEAD; No Match

ABBOTT MEDICAL (CRM-SYLMAR) OPTISENSE LEAD; No Match
Model Number 1999/46
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code Valvular Insufficiency/ Regurgitation (4449)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right ventricular lead displayed high pacing impedance and lead integrity issue was suspected.Mild valvular regurgitation was noted.The atrial lead showed oversensing due to noise.Both leads were capped on (b)(6) and successfully replaced.The patient was stable.

Brand Name
OPTISENSE LEAD
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25208905
Report Number2017865-2026-10362
Device Sequence Number8963721
Product Code NVN
UDI-Device Identifier05414734502474
UDI-Public(01)05414734502474(10)3514258(17)140930
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2014
Device Model Number1999/46
Device Lot Number3514258
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASSURITY
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale